Neumann Series Expansion of the Inverse of a Frame Operator
Commun. Korean Math. Soc. 1998 Vol. 13, No. 4, 791-800
Jae Kun Lim
Korea Advanced Institute of Science and Technology
Abstract : We present a proof that, among all complex numbers, Duffin-Schaeffer's choice in the Neumann series expansion of the inverse of a frame operator has the best possible convergence rate.
Keywords : frame expansion, Neumann series
MSC numbers : 42C15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd